| Catalog Number |
21-7359-24 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: no product was received for analysis.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.The service history review had no indication that the complaint was related to a service of the device within the review period.
Event or Problem Description
It was reported that the patient¿s tubing had become disconnected near the port and had been reconnected by the patient.Per reporter, some blood had leaked from the port and that blood had been visible in the tubing.Pump settings had been obtained, and the pump had been powered down.Chemotherapy spill instructions had been provided.In accordance with special facility instructions, the patient had been instructed to contact the facility and speak with the provider on call.It had been explained that the port needed to be flushed due to the presence of blood in the tubing.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.There was patient involvement, but no patient harm reported.